BibTeX record journals/jcss/DowneyHL07

download as .bib file

@article{DBLP:journals/jcss/DowneyHL07,
  author    = {Rodney G. Downey and
               Denis R. Hirschfeldt and
               Geoffrey LaForte},
  title     = {Undecidability of the structure of the Solovay degrees of c.e. reals},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {73},
  number    = {5},
  pages     = {769--787},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.jcss.2007.01.002},
  doi       = {10.1016/j.jcss.2007.01.002},
  timestamp = {Fri, 21 Sep 2007 13:18:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/DowneyHL07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}